# SDR JR2R20160920522

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 61,314 hours, 52,207 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 9958109501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E WEB CRACKED.  R & R WEB IAW SRM 51-30-2.
